# SDR C2XA06BT039

- Difficulty date: September 4, 2006
- Submitted: September 11, 2006
- Operation: Air carrier
- Aircraft: N14937
- Make and model: Emb EMB-145EP
- Aircraft serial: 145026
- Aircraft time: 18,359 hours, 17,524 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Control
- Part number: 4504616
- Part serial: 0702155
- Condition: Faulty
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED AIR CONDITIONING PACK NR 1 PRODUCES STRONG FUEL SMELL WHEN SELECTED ON WITH APU BLEED.  SMELL RE-OCCURRED IN FLIGHT WITH ENGINE BLEED SELECTED.  SMELL WAS ONLY PRESENT IN THE COCKPIT, NOT IN THE CABIN.  MAINTENANCE REMOVED AND REPLACED FUEL CONTROL UNIT FOR THE APU IAW EMB145 AMM 49-32-01.  OPS AND LEAK CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
